| Catalog Number |
DWP1360 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Numbness (2415); Implant Pain (4561)
| Date of Event |
11/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "phs stemless ide: (b)(6).Unexpected pain.Subject's dog pulled surgical arm on a walk causing numbness, limp right arm, and pain.Bruising on front of arm.Numbness and tingling and weakness of arm improved with rest, but reports feeling tightness with movement.Pt referral placed.Has only attended one pt treatment as of report date.Reports ongoing pain and stiffness.".
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any further information is provided the complaint report will be updated.